Ele-Math Home
DEA
Volume 1
Volume 2
Issue 1
Issue 2
Issue 3
Issue 4
Volume 3
Volume 4
Volume 5
Volume 6
Volume 7
Volume 8
Volume 9
Volume 10
Volume 11
Volume 12
Volume 13
Volume 14
Volume 15
Volume 16
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Kenji Maruo and Naoki Yamada
Existence of non-radially symmetric viscosity solutions to semilinear degenerate elliptic equations with radially symmetric coefficients in the plane, Part II
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
Kenji Maruo
Naoki Yamada
Find more articles with the same subject classes
Primary
34B40
35D05
35J60
35J70
Find more articles with the same keywords
non-radially symmetric solution
degenerate elliptic equation
semilinear elliptic equation
continuous viscosity solution
Downloads
Abstract
Abstract
Full article
Full article